# SDR 2001F00303

- Difficulty date: August 6, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7411 · Low Tension Coil
- Part: Coil
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAG NR 4 ROUGH ON PARKING CHECK.  COIL WAS BAD AND IT WAS REPLACED.  (M)
